# SDR ABXA9600520

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 0145971010995
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS ARE DIM.  REPLACED COCKPIT EMERGENCY LIGHT BATTERIES.
